# SDR CA990423005

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 3003999
- Condition: Cracked
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RENTAL ENGINE RE-CERTIFICATION INSPECTION, THE PROPELLER SHAFT FLANGE WAS FOUND CRACKED.  THE CRACK WAS 2.50 INCHES LONG CIRCUMFERENTIALLY FOLLOWING RADIUS OF SHAFT TO THE FLANGE.  NO PROP STRIKE INCIDENTS WERE RECORDED IN THE LOG BOOKS.   PRELIMINARY INDICATIONS WERE THAT THE PROP SHAFT WAS PURCHASED FROM A VENDOR IN AN OVERHAULED CONDITION.  P&W REQUESTED AN INVESTIGATION  INTO THE OVERHAUL PROCESSES.
